# SDR SWIA202054365

- Difficulty date: October 13, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF 132AL FOUND 8 ELONGATED HOLES IN FUSELAGE SKIN DOUBLER.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED DOUBLER, IAW CRJ200 SRM.  FORM M-337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
